# SDR DALA2015122007677

- Difficulty date: December 19, 2015
- Submitted: December 20, 2015
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 54,692 hours, 7,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST EPSU 13WL AND 16WL FAILED.  REPLACED POWER SUPPLIES AND BATTERY PACKS.
